Acta Mathematica Hungarica logo Springer logo

Publisher: Springer

Related content
Volume 96, Numbers 1-2, July 2002

all issues

Generalized Convolution for the Discrete Jacobi Transformation
pp. 1-19(19)
Authors: Betancor, J.; Betancor, J.; Méndez-pérez, J.

On the Difference Property of Borel Measurable and s-Measurable Functions
pp. 21-25(5)
Authors: Filipów, Rafał; Recław, Ireneusz

Thermodynamic Formalism and Multifractal Analysis of Conformal Infinite Iterated Function Systems
pp. 27-98(72)
Authors: Hanus, Pawel; Mauldin, R.; Urbański, Mariusz

Almost-Commutativity in Rings
pp. 99-103(5)
Authors: Bell, H.; Klein, A.

Locally Asplund Preduals of Spaces of Holomorphic Functions
pp. 105-116(12)
Authors: Boyd, Christopher; Dineen, Seán; Rueda, Pilar

On the Solvability of Double Degenerate Quasilinear Parabolic Equations
pp. 117-124(8)
Authors: Fisher, Brian; Liu, Zhenhai

Marcinkiewicz-&952;-Summability of Fourier Transforms
pp. 149-160(12)
Author: Weisz, Ferenc

Converse Quadrature sum Inequalities for Freud Weights. ii
pp. 161-182(22)
Authors: Lubinsky, D.; Mastroianni, G.

all issues


Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page